# SDR RAIA00712022

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500857
- Aircraft time: 8,124 hours, 7,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8010 - STL - EMERGENCY LIGHT AISLE FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LEFTHAND LIGHT ASSY.  OPS CHECK GOOD.
